RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1998, Volume 114, Number 1, Pages 115–125 (Mi tmf832)  

This article is cited in 7 scientific papers (total in 7 papers)

Sine-Gordon equation on the semi-axis

I. T. Habibullin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: We investigate the sine-Gordon equation $u_{tt}-u_{xx}+\sin u=0$ on the semi-axis $x>0$. We show that boundary conditions of the forms $u_x(0,t)=c_1\cos(u(0,t)/2)+ c_2\sin(u(0,t)/2)$ and $u(0,t)=c$ are compatible with the Bдcklund transformation. We construct a multisoliton solution satisfying these boundary conditions.

DOI: https://doi.org/10.4213/tmf832

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1998, 114:1, 90–98

Bibliographic databases:

Received: 11.08.1997

Citation: I. T. Habibullin, “Sine-Gordon equation on the semi-axis”, TMF, 114:1 (1998), 115–125; Theoret. and Math. Phys., 114:1 (1998), 90–98

Citation in format AMSBIB
\Bibitem{Hab98}
\by I.~T.~Habibullin
\paper Sine-Gordon equation on the semi-axis
\jour TMF
\yr 1998
\vol 114
\issue 1
\pages 115--125
\mathnet{http://mi.mathnet.ru/tmf832}
\crossref{https://doi.org/10.4213/tmf832}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1756565}
\zmath{https://zbmath.org/?q=an:0946.35089}
\transl
\jour Theoret. and Math. Phys.
\yr 1998
\vol 114
\issue 1
\pages 90--98
\crossref{https://doi.org/10.1007/BF02557111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000073538400006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf832
  • https://doi.org/10.4213/tmf832
  • http://mi.mathnet.ru/eng/tmf/v114/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Vereshchagin, “Soliton solutions of an integrable boundary problem on the half-line for the discrete Toda chain”, Theoret. and Math. Phys., 148:3 (2006), 1199–1209  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. Kundu, “Yang–Baxter algebra and generation of quantum integrable models”, Theoret. and Math. Phys., 151:3 (2007), 831–842  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Kundu, A, “Changing Solitons in Classical & Quantum Integrable Defect and Variable Mass sine-Gordon Model”, Journal of Nonlinear Mathematical Physics, 15 (2008), 237  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    4. Habibullin, I, “Quantum and classical integrable sine-Gordon model with defect”, Nuclear Physics B, 795:3 (2008), 549  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
    5. Shamsutdinov, MA, “Dynamics of magnetic kinks in exchange-coupled ferromagnetic layers”, Physics of Metals and Metallography, 108:4 (2009), 327  crossref  adsnasa  isi  scopus  scopus  scopus
    6. Corrigan E. Zambon C., “Infinite Dimension Reflection Matrices in the sine-Gordon Model with a Boundary”, J. High Energy Phys., 2012, no. 6, 050  crossref  mathscinet  isi  elib  scopus  scopus  scopus
    7. Aguirre A.R. Gomes J.F. Ymai L.H. Zimerman A.H., “N=1 Super Sinh-Gordon Model in the Half Line: Breather Solutions”, J. High Energy Phys., 2013, no. 4, 136  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:314
    Full text:131
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020